MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TITANIUM DOME IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F

BARD ACCESS SYSTEMS TITANIUM DOME IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F
Model Number 0602870
Medical Device Problem Codes Suction Problem (2170); Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction; therefore, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported reflow issue is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 0602870 implanted port allegedly experienced obstruction of flow.The information was received from one source.One patient was involved with no reported patient injury.Age, gender and weight were not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 0602870 implanted port allegedly experienced suction issue.The information was received from one source.One patient was involved with no reported patient injury.Age, gender and weight were not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided for the reported malfunction; therefore, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported suction issue is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
TITANIUM DOME IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10286303
Report Number3006260740-2020-02487
Device Sequence Number14097587
Product Code LJT
UDI-Device Identifier00801741025778
UDI-Public(01)00801741025778
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0602870
Device Catalogue Number0602870
Device Lot NumberRECZ3412
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date10/19/2020
Patient Sequence Number1